# SDR UALA2010040501116

- Difficulty date: April 3, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 26,000 hours, 11,590 cycles
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300A1AMDTA
- Part serial: 2819
- Condition: Faulty
- Location: Rt Position
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BLOWER FAULT ECAM, RTFL.  CFDS FAULTING SKIN AIR OUTLET VLV . INOP VLV PER MEL PROCEDURES. ALL CB'S BACK IN & AEVC TEST PERFORMED. REPLACED SKIN AIR OUTLET VALVE.
